MathSciNet Relay Station
MathSciNet bibliographic data
MR2352539 05C70 (05C85 68Q25 68R10)
Abu-Khzam, Faisal N.; Fellows, Michael R.; Langston, Michael A.; Suters, W. Henry Crown structures for vertex cover kernelization. Theory Comput. Syst. 41 (2007), no. 3, 411–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement